# SDR ASOA00099

- Difficulty date: September 10, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 10 RIGHT WING STRINGER CRACKED.  MAINTENANCE REPAIRED CRACK FOLLOWING EO 120-57-0103 WHICH OUTLINES PROCEDURES FOR STRINGER 10 CRACK REPAIR.  (M)
